Need some help...withdrawal bleed or af

Evening all, I admit I haven't done a lot of research yet, but thought I would pick some of your brains.

I stopped taking the pill two fridays ago, and had a very light bleed lasting 2 days during last week, but today I have had light cramps and what looks like the start of af. Is this all part of the withdrawal bleed, or could I start counting my cycle? :\?

Thanks

C.

Posts

  • Hi welcome to the site. Now that's a tricky question! The pill really messes with us, some get a withdrawal bleed, some don't. Some get an af, some don't. Some even get an af with a clear day...so I think you are going to have to wait and see.

    No help I know, but sometimes our bodies are so unpredictable!! xx
  • hi chockymonster, great name by the way. I stopped taking my pill about the 4th of june then started af on the 9th. That lasted bout 5 days. But then during ovulation I started bleeding again, I havnt seen the dr yet but a few ladies ob here think it could be due to my pill. its all so complicated. And the body plays havoc with our minds. Im not much help either but i thought i would share my situation x
  • did you have a withdrawl bleed like normal the week after stopping? or is this the first sign of withdrawl bleed. you start counting your cycle from the first day of your withdrawl bleed, which is the first day it's bright red. then your first proper af should in theory be 28 days (or your usual cycle length not on pill) from first day of your withdrawl bleed - but some people have very irregular afs at first.
  • Thanks for the info, I guess I will count Tuesday as CD1 of the withdrawal bleed then. I have no idea what my usual cycle was, as I never paid that much attention before.

    Thanks "wannabe a mummy", I think it's an accurate description image
  • Hi ya. I have been off the pill now for 4 months. And nothing yet! I think that the answer to your question is that it is a withdrawal bleed as i just seems a bit too soon. When i came off the pill my withdrawal bleeds came and went on the same days of my cycle as it did when i was on the pill apart from being abit lighter. This month my cycle extended by 3 days! Maybe a sign of getting back to normal. Good luck every1! Hope this helps a little bit. ;\)
Sign In or Register to comment.